On the existence and uniqueness of positive solutions of some mildly nonlinear elliptic boundary value problems

Authors

  • C. I. Gheorghiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • Al. Tămăşan "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Published

1995-08-01

How to Cite

Gheorghiu, C. I., & Tămăşan, A. (1995). On the existence and uniqueness of positive solutions of some mildly nonlinear elliptic boundary value problems. Rev. Anal. Numér. ThéOr. Approx., 24(1), 125-129. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art13

Issue

Section

Articles